# SDR FDEA201809282741

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 26,394 hours, 3,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285E0955102
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EPAS BATTERY PACK, STATUS LIGHT BLANK. L1 DOOR ONLY INOP DUE TO ITS EMERGENCY POWER ASSIST SYSTEM INOP. SLIDE/RAFT NOT REMOVED FROM L1 DOOR. R&R EPAS 9 VOLT BACK-UP BATTERIES (MPN: MN1604) AND OPS CHK NORMAL PER AMM 52-11-20-4-2. A/C OK FOR SERVICE.
